Day Nurse 20 Capsules

Sale!

  In Stock

4.5/5

7 Reviews

£5.99

Day Nurse Capsules are used to treat the principal symptoms of colds, chills, and influenza during the day.

There are three active components in the medication:

When you have a fever, paracetamol acts as a pain reliever and lowers your temperature.
Pseudoephedrine hydrochloride is a decongestant that opens the airways, making it easier to breathe.
Pholcodine is a cough suppressant used to treat dry or tickly coughs.

 

FAQ

Discreptiom

Adults and children over the age of 12 should take 2 capsules every 4 hours as needed. Take no more than 8 capsules in 24 hours.

If you also want to take a paracetamol-containing product at bedtime, do not take more than three doses in a 24-hour period.
Take for no more than 7 days.
Warnings
Day Nurse Capsules should not be taken:

if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine, or any of the other ingredients if you have high blood pressure (especially if caused by a tumour near the kidney), hyperexcitability, overactive thyroid, enlarged prostate, heart, kidney, or liver problems, diabetes, glaucoma, bronchitis, or other similar respiratory problems if you have taken monoamine oxidase inhibitor
Take with no other paracetamol-containing medications. Take with no other flu, cold, or decongestant medication.

If you are on any prescribed medications, please consult your doctor or pharmacist before taking these capsules:

Digoxin (for heart problems); metoclopramide or domperidone (for nausea [feeling ill] or vomiting [feeling sick]; colestyramine (to decrease blood cholesterol); high blood pressure medications; sleepy medications; anxiety or sleep medications
Because of the danger of bleeding, if you are taking blood thinners (anticoagulants such as warfarin) and need to take a pain reliever on a daily basis, consult your doctor. However, you can still use Day Nurse Capsules with anticoagulants on occasion.

If you are pregnant or breastfeeding, do not take Day Nurse Capsules.

Do not exceed the suggested dose.

Even if you feel fine, seek immediate medical attention in the event of an overdose due to the danger of delayed, serious liver damage.

Consult your doctor if your symptoms continue.

Day Nurse Capsules, like all medications, can cause negative effects, but not everyone experiences them:

The following adverse effects are possible. If you get them, notify your doctor or pharmacist.

Nausea, vomiting, stomach discomfort, diarrhoea, or constipation are all symptoms of being unwell.
Headache, blurred vision, and ringing in the ears are all symptoms of migraine.
Irritability, sleep disturbance, and appetite loss
Difficulty passing urine, high heart rate, shivering, skin rashes, and severe allergic reactions such as tingling, difficulty breathing, and swelling of the face, lips, and throat.
Inform your doctor or pharmacist if you have any side effects, including those not listed in this leaflet.

Keep out of children’s reach and sight.

Do not use this medication after the ‘EXP’ date printed on the package.

 

Ingredient

Paracetamol 500mg, Pseudoephedrine Hydrochloride 30 mg, and Pholcodine 5 mg are the active components.

Other ingredients include sodium starch glycollate, magnesium stearate (E 572), sodium lauryl sulphate, gelatin, and the colours quinoline yellow (E 104), allura red (E 129), titanium oxide (E 171), and Opacode Black (which contains shellac (E 904), iron oxide (E 172), and propylene glycol).

Delivery options

  • Free on orders over £20
  • £2.49 for orders up to £20
  • Delivered in 3-5 working days

Express delivery

  • Free on orders over £60
  • £4.49 on orders up to £60
  • Delivered Next Day if ordered before 3 pm Monday to Friday / Delivered Tuesday if ordered after 3pm Friday to Sunday

We’re rated 4.9 out of 5

Don’t just take our word for it check our Google and Trustpilot reviews.

24/7 advice & support

Call or email us 24 hours a day, 7 days a week for free advice.

100% London-based

Our doctors, pharmacists, and support staff are all based in the United Kingdom.

Free delivery over £20

Fast delivery starts at £1.99. Arrives in discrete packaging as soon as the next working day.

Shopping Cart